MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. INFINITY ERCP SAMPLING DEVICE

UNITED STATES ENDOSCOPY GROUP, INC. INFINITY ERCP SAMPLING DEVICE
Model Number 00711652
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A portion of the device subject of this event was returned to steris endoscopy for evaluation.However, the distal end of the returned device had been removed and therefore an examination of the reported detachment could not be completed.The device history record was reviewed and confirmed the device was manufactured to specification.There have been no other complaints associated with this lot.The instructions for use include the following statements: "do not force the brush through the endoscope's channel.Reduce angulation of the scope if resistance is met.Prior to procedure, actuate the handle several times to be sure the brush functions properly.If the unit does not function properly, or there is evidence of damage (e.G., bent brush, bent brush stem, kinked catheter), do not use this product and contact your local product specialist." steris endoscopy provided in-service training to the user facility on use of the infinity sampling device on (b)(6) 2020.No further issues have been reported.
 
Event or Problem Description
The user facility reported that while sampling a stricture in the biliary tract the brush of an infinity sampling device became detached.The brush component was removed from the biliary tract with a forceps, then retrieved with a snare and hood.The procedure was completed successfully, and the tissue sample was obtained.

Brand Name
INFINITY ERCP SAMPLING DEVICE
Common Device Name
SAMPLING DEVICE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor, oh
MDR Report Key10125303
Report Number1528319-2020-00016
Device Sequence Number13915210
Product Code FDX
UDI-Device Identifier00724995184049
UDI-Public(01)00724995184049
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151889
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/02/2023
Device Model Number00711652
Device Catalogue Number00711652
Device Lot Number2002834
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2020
Initial Report FDA Received Date06/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1